# SDR SWIA202053973

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO PLATE IN FWD CARGO FLOOR AT BL 3.4, FS 557.00, BETWEEN STGR 27-26L, MARKED.  C-CHECK RO 11/11/2020.  REPLACED FWD CARGO PLATE IN FWD CARGO FLOOR AT BL 3.4 FS 557.00 BETWEEN STGR 27-26L WITH NEW FABRICATED PALTE PN SH670-33574-3, REF CRJ-700 SRM AND REO AND DWG.
